Jaw Botox made me have no jaw! Face is too slim, looks like my chin goes into neck
Doctor Answers 5
Fixing Shrunken Masseter after Botox
I'm so sorry that this happened to you. The botox will wear off after about 3 months, but after this many treatments, the muscle itself has become smaller. To make it larger, just like with any other muscle, you will need to exercise it regularly. The easiest way is to chew gum, but it takes time and you might find some of your grinding returns. If it's any consolation, many professional male models chew gum to give their face that more angular look with the pronounced masseter!
Botox for the jaw
Botox wears off after 3-4 month. In your case, where it was used to slim the face, it may even where off sooner, as it is a strong muscle. As the muscle regains it's strength, it also regains it's size, so this is a temporary problem. If you want an immediate fix, filler can be used to re-create the normal jawline for you.
I hope this helps!
Dr. Quenby Erickson
Post Botox/Diminished Chin & Neck--VASER Hi Definition Liposuction / Body Contouring
Botox will wear off in about 3-4 months and it may take some time for the muscles to return to their normal state. For a permanent solution, I find that VASER/ThermiRF liposuction and tightening +/- a chin implant give the best in neck/jawline contouring. Please see an expert. Best, Dr. Emer.
You might also like...
Botox for the jaw muscle
Botox is a great way to reduce the size of large or uneven jaw muscles and help with grinding habits. I'm sorry to hear that your treatment didn't come out the way you were hoping for. It usually takes 1-2 months for maximum reduction of the muscle size. The Botox wears off in 3-4 months, but it may take a little longer for the size of the muscles to return to the way they were before the treatment. In the mean time temporary fillers may help. Good luck.
Botox and Facial Slimming
Botox is a great way to perform facial slimming and I am so sorry for your results. You can have filler in the jaw line for now and the effects of the Botox should wear off. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.